# SDR DLM88011092

- Difficulty date: June 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 37,394 hours, 31,479 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Boot
- Condition: Split
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

TAIL COMP TEMP HIGH LIGHT CAME ON AT CLIMB PWR AT 22,000 FEET, ALSO MASTER WARNING.  REPLACED BLOWN BOOT FROM CABIN TEMP CONTROL VALVE.
